# SDR 2002F00890

- Difficulty date: July 10, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 3110 · Instrument Panel
- Part: Connector
- Part number: D4168P
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT POWER UP BEFORE TAKEOFF IN KEF, TAKEOFF WARN HORN CAME ON.  AIRCRAFT WAS PROPERLY CONFIGURED.  EXITED RUNWAY, CYCLED CONTROLS AND RUNUP, NO HELP.  RETURN TO GATE.  REMOVED CONNECTOR PLUG D4168P FOUND DIRTY.  CLEANED CONNECTOR PLUG AND REINSTALLED.  OPS CHECKED SYSTEM IAW MM 31-26-0.  (M)
